# SDR UPS03840978

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WHEEL WELL AFT BULKHEAD LOWER SIDE OF CANTED WEB IS CORRODED BEYOND LIMITS STA 980-992 BETWEEN LONG 28L AND 31L CUTOUT CORRODED AREA ON BULKHEAD AND SKIN FABRICATED AND INSTALLED DOUBLER,FILLER,FINGER DOUBLERS,SKIN SEGMENT AND CANTED FRAME IAW DWG 5646444,AND EO DC8-5320-18960-A DATED 07/08/03,DC8-5330-18949- B DATED 07/08/03,SAA SK 807-683 REV. IR DATED 06/27/03
